Alert archive / New Mexico / High Wind Warnings in 2015

High Wind Warning 15, NWS Midland/Odessa, TX

April 25, 2015Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Apr 25, 2015, 1:07 PM MDT for Eddy County, New Mexico. It took effect at Apr 26, 2015, 9:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 25, 2015, 1:07 PM MDT (19:07 UTC)
In effect from
Apr 26, 2015, 9:00 AM MDT
Expired
Apr 26, 2015, 8:00 PM MDT
In force
11 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2982 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WWUS74 KMAF 251907
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
207 PM CDT SAT APR 25 2015

...HIGH WIND WARNING HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS
FOR SUNDAY AFTERNOON...

.A STRONG UPPER LEVEL LOW APPROACHING THE AREA WILL BRING WINDY
CONDITIONS TO THE MOUNTAINS SUNDAY. THE STRONGEST WINDS WILL SPREAD
ACROSS THE GUADALUPE MOUNTAINS SUNDAY AFTERNOON BEFORE DIMINISHING
BY EVENING.

NMZ027-TXZ258-261100-
/O.UPG.KMAF.HW.A.0012.150426T1800Z-150427T0200Z/
/O.NEW.KMAF.HW.W.0015.150426T1800Z-150427T0200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
107 PM MDT SAT APR 25 2015

...HIGH WIND WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* EVENT...HIGH WIND.

* TIMING...SUNDAY AFTERNOON AND EVENING.

* WIND...SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES SHOULD EXERCISE
  EXTREME CAUTION WHILE DRIVING IN THE HIGH WIND WARNING AREA.
  AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE
  OR STRONG DOWNWARD AIRFLOWS WHEN FLYING OVER THE GUADALUPE MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
2 follow-up statements
151 
WWUS74 KMAF 260946
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
446 AM CDT SUN APR 26 2015

...HIGH WIND WARNING IS IN EFFECT FOR THE GUADALUPE AND DAVIS MOUNTAINS
THIS AFTERNOON...

...WIND ADVISORY IS IN EFFECT FOR THE SOUTHEAST NEW MEXICO
PLAINS...UPPER TRANS PECOS...MARFA PLATEAU AND VAN HORN/HIGHWAY 54
CORRIDOR THIS AFTERNOON...

.A STRONG UPPER LEVEL LOW APPROACHING THE AREA ALONG WITH A TIGHT
PRESSURE GRADIENT WILL BRING WINDY CONDITIONS TO PARTS OF THE AREA
TODAY. THE STRONGEST WINDS WILL SPREAD ACROSS THE GUADALUPE AND DAVIS
MOUNTAINS. WINDS WILL QUICKLY DIMINISH AFTER SUNSET THIS EVENING.

TXZ074-270200-
/O.EXB.KMAF.HW.W.0015.150426T1500Z-150427T0200Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ALPINE...FORT DAVIS
446 AM CDT SUN APR 26 2015

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
CDT THIS EVENING...

* EVENT...HIGH WIND.

* TIMING...THIS AFTERNOON AND EVENING.

* WIND...SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES SHOULD
  EXERCISE EXTREME CAUTION WHILE DRIVING IN THE HIGH WIND WARNING
  AREA. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
  OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. AVIATION INTERESTS
  MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE OR STRONG
  DOWNWARD AIRFLOWS WHEN FLYING OVER THE MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ027-TXZ258-270200-
/O.EXT.KMAF.HW.W.0015.150426T1500Z-150427T0200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
346 AM MDT SUN APR 26 2015

...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
MDT THIS EVENING...

* EVENT...HIGH WIND.

* TIMING...THIS AFTERNOON AND EVENING.

* WIND...SOUTHWEST 45 TO 55 MPH WITH GUSTS TO 75 MPH.

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES SHOULD 
  EXERCISE EXTREME CAUTION WHILE DRIVING IN THE HIGH WIND 
  WARNING AREA. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT 
  EXTREME TURBULENCE OR STRONG DOWNWARD AIRFLOWS WHEN FLYING 
  OVER THE GUADALUPE MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ057>060-067-080-270200-
/O.NEW.KMAF.WI.Y.0007.150426T1800Z-150427T0200Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-
MARFA PLATEAU-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
VAN HORN...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS...
MARFA
446 AM CDT SUN APR 26 2015 /346 AM MDT SUN APR 26 2015/

...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. 

* EVENT...STRONG WINDS.

* TIMING...THIS AFTERNOON.

* WIND...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE
  WIND ADVISORY AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY
  CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. SECURE LAWN
  FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN
  ABOUT BY THE WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RHLUCHAN
890 
WWUS74 KMAF 261847
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
147 PM CDT SUN APR 26 2015

...HIGH WIND WARNING REMAINS IN EFFECT FOR THE GUADALUPE AND DAVIS
MOUNTAINS THIS AFTERNOON...

...WIND ADVISORY REMAINS IN EFFECT FOR THE SOUTHEAST NEW MEXICO
PLAINS...UPPER TRANS PECOS...MARFA PLATEAU AND VAN HORN/HIGHWAY
54 CORRIDOR THIS AFTERNOON...

.A STRONG UPPER LEVEL LOW APPROACHING THE AREA ALONG WITH A TIGHT
PRESSURE GRADIENT WILL BRING WINDY CONDITIONS TO PARTS OF THE
AREA TODAY. THE STRONGEST WINDS WILL SPREAD ACROSS THE GUADALUPE
AND DAVIS MOUNTAINS AND ADJACENT PLAINS. WINDS WILL QUICKLY DIMINISH
AFTER SUNSET THIS EVENING.

NMZ027-TXZ074-258-270200-
/O.CON.KMAF.HW.W.0015.000000T0000Z-150427T0200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
147 PM CDT SUN APR 26 2015 /1247 PM MDT SUN APR 26 2015/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

* EVENT...HIGH WIND.

* TIMING...THIS AFTERNOON AND EVENING.

* WIND...SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES SHOULD 
  EXERCISE EXTREME CAUTION WHILE DRIVING IN THE HIGH WIND 
  WARNING AREA. TAKE ACTION TO SECURE TRASH CANS...LAWN 
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. 
  AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME 
  TURBULENCE OR STRONG DOWNWARD AIRFLOWS WHEN FLYING OVER THE 
  MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ057>060-067-080-270200-
/O.CON.KMAF.WI.Y.0007.000000T0000Z-150427T0200Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-
MARFA PLATEAU-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
VAN HORN...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS...
MARFA
147 PM CDT SUN APR 26 2015 /1247 PM MDT SUN APR 26 2015/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* EVENT...STRONG WIND.

* TIMING...THIS AFTERNOON.

* WIND...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN 
  THE WIND ADVISORY AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH 
  MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. SECURE LAWN 
  FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE 
  BLOWN ABOUT BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Apr 25, 12:57 PM MDT, 10 minutes earlier.

Area forecast discussion, Apr 25, 12:57 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
157 PM CDT Sat Apr 25 2015

.DISCUSSION...
The upper low that brought the storms and wind to the area yesterday
has quickly moved off to the Mississippi River Valley today.  Behind
it have brief ridging aloft before the next upper trough over the
Intermountain West gets here.  This trough develops into a cut off
low over NM Sunday and slowly wobbles across the region for the next
couple of days.  After that upper ridge returns with dry wx for the
rest of the week.

Have sunny skies today with some wind but not as much as Friday.  As
of 18z GDP is approaching high wind speeds and they may briefly
reach 40 mph this afternoon but should not be for a sustained amount
of time.  Inherited a High Wind Watch for the Guadalupe Mountains
for Sunday as it appears a strong shortwave will track under the base
of the cut off low and across the Guadalupe Mountains... upgrading
this to a High Wind Warning.  It appears a Pacific front will move
across the area on Sunday with a west wind and some cooling.  A
stronger polar front moves down into the area Monday passing through
the region during the evening.

Should have near normal temperatures this evening with lows
generally in the 50s.  Marfa got down to 34 degrees this morning and
may drop into the 30s the next couple of mornings.  Highs Sunday and
Monday will be in the 70s and 80s.  Warmed temps Monday as believe
front will be a little slower getting down here.  Will have a north
wind on Tuesday with highs mostly in the 60s with 70s closer to the
Rio Grande.  Temperatures begin to recover Wednesday through the end
of the week as ridge builds over the area.

Rain chances not looking that good this week.  Storm chances return
to the forecast in the West on Sunday with low pops spreading across
the area Sunday night.  Also have storm chances across the north
Monday and Monday night along and behind the front.  A little precip
may linger over the NE Tuesday but after that the forecast is dry.

&&

.FIRE WEATHER...
Will continue the Fire Danger Statement through early this evening
for the southeast New Mexico plains, Guadalupe and Davis mountains,
Upper Trans Pecos, and western Permian Basin. Near critical to
critical fire weather conditions are developing due to breezy
conditions and low rh/s but near normal high temperatures, greenup
of foliage and ERCs below 50 preclude an upgrade to a warning.

It will be windier and continued dry Sunday but similar concerns
will exist that preclude a watch or warning at this time for west
Texas and or southeast New Mexico. High temperatures are still expected
to only be near normal levels, with recent rainfall and ERCs still
expected to be less than 50.  Will probably issue another Fire
Danger Statement.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 82  52  81  50  /   0   0  10  20
BIG SPRING TX              85  54  85  54  /   0   0  10  20
CARLSBAD NM                82  52  76  47  /   0   0  10  10
DRYDEN TX                  88  58  89  57  /   0   0  10  20
FORT STOCKTON TX           84  54  85  54  /   0   0  10  10
GUADALUPE PASS TX          73  49  67  42  /   0   0  10  10
HOBBS NM                   78  50  76  47  /   0   0  10  10
MARFA TX                   75  37  76  37  /   0   0  10  10
MIDLAND INTL AIRPORT TX    83  53  83  52  /   0   0  10  20
ODESSA TX                  82  54  82  51  /   0   0  10  20
WINK TX                    84  51  82  50  /   0   0  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING from Noon to 8 PM MDT Sunday FOR THE FOLLOWING
     ZONES... Guadalupe Mountains of Eddy County.

TX...HIGH WIND WARNING from Noon to 8 PM MDT Sunday FOR THE FOLLOWING
     ZONES... Guadalupe Mountains.

&&

12/72

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Apr 25, 3:17 AM MDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
417 AM CDT SAT APR 25 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-260930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
417 AM CDT SAT APR 25 2015 /317 AM MDT SAT APR 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

MORE WINDY CONDITIONS ARE EXPECTED TODAY, ESPECIALLY IN THE GUADALUPE
MOUNTAINS.  THE GUSTY WESTERLY WINDS WILL COMBINE WITH NEAR NORMAL
TEMPERATURES AND DRY AIR TO PRODUCE NEAR CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON AND EVENING.  LOCATIONS ALONG AND WEST
OF A LAMESA TO KERMIT TO ALPINE LINE WILL BE MOST SUSCEPTIBLE TO
THESE CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS SUNDAY,
THEREFORE A HIGH WIND WATCH HAS BEEN ISSUED FROM SUNDAY MORNING
UNTIL SUNDAY EVENING. GUSTY WESTERLY WINDS OF AT LEAST 20 TO 30 MPH
AND GUSTS NEAR 45 MPH COULD ALSO AFFECT THE SOUTHEAST NEW MEXICO
PLAINS, UPPER TRANS PECOS, VAN HORN AREA, MARFA PLATEAU, AND DAVIS
MOUNTAINS AND ADJACENT PLAINS SUNDAY AFTERNOON AND EARLY EVENING.

NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE IN ALL OF
THE ABOVE LOCATIONS SUNDAY AFTERNOON AND EVENING, IN ADDITION TO
THE BIG BEND REGION AND PRESIDIO VALLEY DUE TO DRY, WINDY
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:20 AM MDTHigh Wind WatchMAF10 hr

Nearby

High Wind Warnings in New Mexico, 2015High Wind Warnings in Texas, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.